National Changhua University of Education Institutional Repository : Item 987654321/8896
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 19053335      在线人数 : 465
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8896

题名: The Study of KKM Theorems With Applications to Vector Equilibrium Problems and Implict Vector Variational Inequalities Problems
作者: L.J. Lin;H.L.Chen
贡献者: 數學系
关键词: C�x�-quasiconvex and C�x�-quasiconvexlike;Equilibrium problem;Implict
vector variational inequality
;KKM property (mapping);Properly quasimonotone;Transfer
open (closed)
;upper (lower) semicontinuous
日期: 2005-03
上传时间: 2011-05-10T06:47:41Z
出版者: Springer Verlag
摘要: In this paper, we establish some equivalence relations between coincidence theorems
and KKM-type theorems. We also obtain some new coincidence theorems and fixed point
theorems. Applying the KKM-type theorems we obtain the existence theorems of generalized
vector equilibrium problems. From these results, some existence theorems of generalized
vector implicit variational inequality problems are established in this paper.
關聯: Journal of Global Optimization, 32(1):135-157
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
202010210017.pdf360KbAdobe PDF946检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈